# SDR HALA2022092600261

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A300*
- Aircraft serial: 08186
- Aircraft time: 11,847 hours, 2,724 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7323 · Turbine Governor
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIU-1 FAULT. T/S PER A321 TSM 73-25-00-810-A00-A WILL NEED EIU P/N: 777461-1-1 . EIU-1 (1KSI) INOP. REMOVED AND REPLACED NBR 1 EIU PER A321 AMM 73-25. OPS CKS GOOD. S/W VERIFIED CURRENT
